English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Regularization and Rothe Discretization of Semi-Explicit Operator DAEs

Altmann, R., & Heiland, J. (2018). Regularization and Rothe Discretization of Semi-Explicit Operator DAEs. International Journal of Numerical Analysis and Modeling, 15(3), 452-478. Retrieved from http://www.math.ualberta.ca/ijnam/Volume-15-2018/No-3-18/2018-03-08.pdf.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002E-73B9-3 Version Permalink: http://hdl.handle.net/21.11116/0000-0002-16B4-A
Genre: Journal Article

Files

show Files
hide Files
:
heiland_2473335.pdf (Postprint), 445KB
 
File Permalink:
-
Name:
heiland_2473335.pdf
Description:
-
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-
:
2473335_copy-right.pdf (Copyright transfer agreement), 95KB
 
File Permalink:
-
Name:
2473335_copy-right.pdf
Description:
-
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Altmann, Robert1, Author
Heiland, Jan2, Author              
Affiliations:
1TU Berlin, ou_persistent22              
2Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              

Content

show

Details

show
hide
Language(s):
 Dates: 2018
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: International Journal of Numerical Analysis and Modeling
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 15 (3) Sequence Number: - Start / End Page: 452 - 478 Identifier: -